PDA

View Full Version : Lump after test-based cycle with arim...



redflash
08-12-2008, 12:48 PM
I've just finished my 3rd test-based cycle (7 weeks Test E 500mg/wk, 100mg Primo/day, 100mg Anavar/day) with arim drops from you-know-who as anti-E throughout.

I've always had the occasional sore nipple on cycle, no probs. At almost 50, I have to keep an eye on the blood pressure so I've sometimes over-cooked the Arim (15 drops) and dried out too much; this time I stuck to 12 drops per day throughout (from week 2). Left nipple fine but I have a definite lump under the right nipple, for the first time, which scared me.

I am about to reduce the arim gradually and then might finish off with some nolva (I know there are nolva fans who will say I should switch to this now but there's no point in blocking the estrogen receptors if you can stop too much of it being created in the first place, and with drops you can micro-dose far more accurately than with quarter-tabs).

Q: will this go away post-cycle or am I stuck with it?

I know anti-E drugs are used in breast cancer treatment but not whether they shrink what's there or just stop/slow its growth. Obviously I want to keep normal E levels in my body for all the benefits of lipid profiles, growth hormone etc rather than wipe it out - and I have felt shit in the past when I've gone too hard on the anti-Es.

Any help appreciated - especially from those who have been there.

Flash

ZECH
08-12-2008, 01:10 PM
From the studys and Info I have read, nolva is your best bet for any gyno sides and the sooner the better.

redflash
08-12-2008, 01:13 PM
Understood - but will it go away or just not get worse?

ZECH
08-12-2008, 01:23 PM
It depends on how early you treat it.

redflash
09-07-2008, 09:15 AM
Guys,

Just to let you know that post-cycle all appears ok. There is definitely a lump under the right nipple only but it's not visible and my guess is that this was from an earlier cycle when I introduced the Arim later, having tried (as suggested by someone on this board) to live with the effects of the estrogen. for a few weeks.. blood pressure went up and I wasn't happy so have used Arim drops throughout cycle since.

All good now, most gains retained.

For info, for PCT I tapered my Arim drops down to almost nil over a few weeks and did not use Nolva at all (I never use Clomid). You couldn't do this with tabs of course.